Ramipril - an unexpected result!

A big thankyou to all who replied to my query about side effects of ramipril, which almost all were about a cough, which is the one symptom I fortunately do not have! So back to trying to find a suitable beta blocker.

But then I had a light bulb moment! My daughter had been complaining of a cough keeping her awake at night. She has high blood pressure. Hadn't put two and two together till now. Yes! She is on ramipril! Now awaiting a GP appointment. So a big thank you to you all from my daughter!

Keep well everyone. Best wishes, Val

2 Replies

oldestnewest
  • I didn't see your original post about side effects from Ramapril. don't want to scare anyone but feel I should mention that I had Anaphlactic shock from Ramapril. I had been taking the drug for a few years with no problems when I suddenly had the Anaphlaxis. I have since found out this can happen at any time although it is fairly uncommon. Please don't stop taking it but be aware of the possibility. I didn't realise what was happening as I didn't know it could happen. If you are aware you can react quickly and get help if it was to happen.

    It would seem this side effect is not well known in the medical profession.

  • Thanks for that info Sherrill. Forewarned is forearmed! As the first side effects warnings about allergies and anaphylaxis are similar for any sort of medication we take, I tend to believe those symptoms would present themselves at the start of treatment.

    Keep well,

    Val

You may also like...